# SDR SIMA200524110

- Difficulty date: August 23, 2005
- Submitted: September 8, 2005
- Operation: Air carrier
- Aircraft: N858AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145754
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525381003
- Condition: Corroded
- Location: Fs 25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CENTER OMEGA BEAM AT FRAME 25 WAS FOUND CORRODED.  PERFORMED A CUT OUT OF THE CENTER OMEGA BEAM TO REMOVED THE DAMAGE.  FABRICATED A FILLER, EXTERNAL, ANGLE AND TWO SHIMS.  REPAIR DONE IAW EMB 145 SRM, SRM EMB 145/1142 REV 30, CHAPTER 53-00-10 FIG 203.  (M)
